# SDR TSAA0472079

- Difficulty date: November 27, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- Engine: Pwa JT8D9A
- Engine time: 68,850 hours, 60,565 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, X
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLT. 241, HNL-LIH: CLIMBING THROUGH 8,000 FEET, HEARD A LOUD BANG AND THE AIRCRAFT YAWED RIGHT.  THE NR 2 ENGINE EPR DROPPED FROM 1.82 TO 1.76.  REPORTED THAT A PASSENGER OBSERVED FLAMES EXITING THE NR 2 ENGINE EXHAUST.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  RETURNED TO HNL, UNEVENTFUL LANDING.  REMOVED AND REPLACED THE NR 2 ENGINE IN ACCORDANCE WITH FORM M-212, M213, M215, AND M211.  LEAK AND OPS CHECK GOOD.  AIRPLANE RETURNED TO SERVICE.
